# SDR FDEA201701270268

- Difficulty date: January 27, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION ON RT WING FIXED LEADING EDGE CORNER NR 5 SLAT ACTUATOR ACCESS DOOR.  FOUND CRACKED AT XOS 490.  REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 17. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
